# SDR QXEA200501150

- Difficulty date: August 2, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 9,955 hours, 7,455 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 766277B
- Part serial: 0190
- Condition: Malfunctioned
- Part time: 7,017 hours, 5,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 2456, THE ESSENTIAL AC CAUTION LIGHT CAME ON IN CRUISE AT 39,000.  AUTOMATIC BUS TRANSFER DID NOT TAKE PLACE.  RAN CHECKLIST WITH NO CHANGES.  TURNED GENERATOR 1 TO OFF, RESET, THEN ON.  THEN BUS TRANSFER TOOK PLACE.  MAINTENANCE FOUND INTERNAL FAULT OF THE NR 1 IDG.  REPLACED NR 1 IDG, AND PERFORMED A OPERATIONAL CHECK OF THE BUS AUTO TRANSFER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
